# SDR TRBA2007013

- Difficulty date: March 23, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RT ENGINE.  AC DECLARED EMERGENCY AND RETURNED TO DEPARTURE, NO FIRE INDICATION NOTED.  REMOVED AND REPLACED RT ENGINE IAW MM 055006-CS20000-00R1. (K)
